PETER SCHULMAN, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Doctor Ricks, in a recent leter in this ournal (1), presents a patient with Reiter's syndrome in whom hepatotoxicity developed with less than massive doses of salicylates. He suggests that the genetic marker or markers for hepatic sensitivity to the drug and for the HL-A W27 histocompatability antigen may be closely related. Was tissue typing done in this case? That marker's absence, or the presence of another distinct histocompatibility antigen, in such cases, might identify a subgroup of patients with Reiter's syndrome in whom salicylates should be avoided.
SCHULMAN P. Salicylate Hepatotoxicity and HL-A W27. Ann Intern Med. 1976;84:754. doi: https://doi.org/10.7326/0003-4819-84-6-754_2
Download citation file:
Published: Ann Intern Med. 1976;84(6):754.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use